Knee pain

Hi just joined this jolly bunch. I have had PMR for 19 months diagnosed, but feel I had it before then. Am now down to 6mg prednisolone, but after a coach touring holiday in Scotland have been getting excruciating knee & inner & outer thigh pain. Have never been pain free but this is totally disabling some days. Would it be caused by all the sitting on a coach & long days travelling? Am loath to up my preds as have had to several times in the past. But was doing g quite well prior to holiday. Any suggestions would be greatly appreciated. Maz48

3 Replies

oldestnewest
  • My guess is that it is related to being in one position for a long time. It would definitely effect me that way. Rest and see if it settles. If pain killers help it won't be PMR causing the pain, so try them. If it begins to build, you'll know from past experience that you need more Pred.

  • Would agree with SJ.

    If it's purely physical maybe a visit to physio might help, just make sure he knows you've got PMR.

    Really as SJ says the acid test is whether paracetamol help or not.

  • Possibly back problems due to coach seats and different beds/pillows. Low back problems can cause referred pain into the upper leg. A physio would be a good place to try - but if a bit more pred works it would be preferable to taking pain killers. In my experience (and that of Australian studies) paracetamol does nothing much and NSAIDs shouldn't be mixed with pred. Far fewer side effects with a couple of mg pred.

You may also like...